Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1977, Volume 22, Issue 1, Pages 45–49 (Mi mz8023)  

Conditions for uniqueness of a projector with unit norm

V. P. Odinets

Leningrad Finance and Economics Institute

Abstract: Suppose that in a normed linear space $B$ there exists a projector with unit norm onto a subspace $D$. A sufficient condition for this projector to be unique is the existence of a set $M\subset D^*$ which is total on $D$, each functional in which attains its norm on the unit sphere in $D$ and has a unique extension onto $B$ with preservation of norm. As corollaries to this fact, we obtain a series of sufficient conditions for uniqueness (some of which were previously known) as well as a necessary and sufficient condition for uniqueness.

Full text: PDF file (464 kB)

English version:
Mathematical Notes, 1977, 22:1, 515–517

Bibliographic databases:

UDC: 513.88
Received: 17.10.1974

Citation: V. P. Odinets, “Conditions for uniqueness of a projector with unit norm”, Mat. Zametki, 22:1 (1977), 45–49; Math. Notes, 22:1 (1977), 515–517

Citation in format AMSBIB
\Bibitem{Odi77}
\by V.~P.~Odinets
\paper Conditions for uniqueness of a~projector with unit norm
\jour Mat. Zametki
\yr 1977
\vol 22
\issue 1
\pages 45--49
\mathnet{http://mi.mathnet.ru/mz8023}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=454598}
\zmath{https://zbmath.org/?q=an:0357.46029}
\transl
\jour Math. Notes
\yr 1977
\vol 22
\issue 1
\pages 515--517
\crossref{https://doi.org/10.1007/BF01147691}


Linking options:
  • http://mi.mathnet.ru/eng/mz8023
  • http://mi.mathnet.ru/eng/mz/v22/i1/p45

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:123
    Full text:50
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021